# SDR SWAA114745

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 50,525 hours, 41,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430131
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING I/B FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
